# SDR DALA1158760694

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AIRFONE ANTENNA INTERIAL DOUBLER FOUND SKIN OIL CANNING JUST AFT OF CUTOUT BS 1500 LT AIRFONE BLANKING PLATE DOUBLER.   ACCOMPLISHED ERA 495322-14 REV ORIGINAL.
